Alert archive / Texas / Wind Advisories in 2007
Wind Advisory 7, NWS Lubbock, TX
NWS Lubbock, TX issued this wind advisory at Jun 6, 2007, 4:13 AM CDT for 12 counties in Texas. It took effect at Jun 6, 2007, 1:00 PM CDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Jun 6, 2007, 4:13 AM CDT (09:13 UTC)
- In effect from
- Jun 6, 2007, 1:00 PM CDT
- Expired
- Jun 6, 2007, 7:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Lubbock, TX
Counties Bailey County, TX, Briscoe County, TX, Castro County, TX, Childress County, TX, Cottle County, TX, Floyd County, TX, Hale County, TX, Hall County, TX, Lamb County, TX, Motley County, TX, Parmer County, TX, Swisher County, TX
The radar
The Lubbock radar (KLBB), 77 km from the middle of the area, began a volume at 09:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 9.2 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 40 J/kg
- Mixed-layer CIN
- -145 J/kg
- Mixed-layer LCL
- 2732 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 216 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KLUB 060913 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 413 AM CDT WED JUN 6 2007 TXZ021>032-061800- /O.NEW.KLUB.WI.Y.0007.070606T1800Z-070607T0000Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...SILVERTON...QUITAQUE...MEMPHIS...TURKEY...CHILDRESS... MULESHOE...LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY... MATADOR...ROARING SPRINGS...PADUCAH 413 AM CDT WED JUN 6 2007 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING. SOUTH AND SOUTHWESTERLY WINDS WILL INCREASE INTO THE 25 TO 35 MPH RANGE OVER THE EXTREME SOUTHERN PANHANDLE...THE NORTHERN SOUTH PLAINS AND ROLLING PLAINS THIS AFTERNOON. THE STRONG WINDS WILL RESULT IN AREAS OF BLOWING DUST. WINDS SHOULD BEGIN TO GRADUALLY DIMINISH EARLY THIS EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS GREATER THAN 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
3 follow-up statements
000 WWUS74 KLUB 060915 CCA NPWLUB URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE LUBBOCK TX 414 AM CDT WED JUN 6 2007 TXZ021>032-061815- /O.COR.KLUB.WI.Y.0007.070606T1800Z-070607T0000Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...SILVERTON...QUITAQUE...MEMPHIS...TURKEY...CHILDRESS... MULESHOE...LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY... MATADOR...ROARING SPRINGS...PADUCAH 414 AM CDT WED JUN 6 2007 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING. SOUTH AND SOUTHWESTERLY WINDS WILL INCREASE INTO THE 25 TO 35 MPH RANGE OVER THE EXTREME SOUTHERN PANHANDLE...THE NORTHERN SOUTH PLAINS AND ROLLING PLAINS THIS AFTERNOON. A FEW GUSTS TO 50 MPH CAN BE EXPECTED. THE STRONG WINDS WILL RESULT IN AREAS OF BLOWING DUST. WINDS SHOULD BEGIN TO GRADUALLY DIMINISH EARLY THIS EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS GREATER THAN 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS74 KLUB 061728 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 1228 PM CDT WED JUN 6 2007 TXZ021>032-070000- /O.CON.KLUB.WI.Y.0007.070606T1800Z-070607T0000Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...SILVERTON...QUITAQUE...MEMPHIS...TURKEY...CHILDRESS... MULESHOE...LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY... MATADOR...ROARING SPRINGS...PADUCAH 1228 PM CDT WED JUN 6 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... SOUTH AND SOUTHWESTERLY WINDS WILL INCREASE INTO THE 25 TO 35 MPH RANGE OVER THE EXTREME SOUTHERN PANHANDLE...THE NORTHERN SOUTH PLAINS AND ROLLING PLAINS THIS AFTERNOON. A FEW GUSTS TO 50 MPH CAN BE EXPECTED. THE STRONG WINDS WILL RESULT IN AREAS OF BLOWING DUST. WINDS SHOULD BEGIN TO GRADUALLY DIMINISH EARLY THIS EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS GREATER THAN 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. BE ESPECIALLY ALERT TO LOCALLY VERY POOR VISIBILITIES FROM BLOWING DUST ADJACENT TO SOME OPEN FIELDS. $$
000 WWUS74 KLUB 062022 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 322 PM CDT WED JUN 6 2007 TXZ021>032-070000- /O.CON.KLUB.WI.Y.0007.000000T0000Z-070607T0000Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...SILVERTON...QUITAQUE...MEMPHIS...TURKEY...CHILDRESS... MULESHOE...LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY... MATADOR...ROARING SPRINGS...PADUCAH 322 PM CDT WED JUN 6 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... SOUTH TO SOUTHWEST WINDS FROM 25 TO 35 MPH WILL CONTINUE ACROSS THE EXTREME SOUTHERN PANHANDLE...THE NORTHERN SOUTH PLAINS...AND THE NORTHERN ROLLING PLAINS. A FEW GUSTS TO 50 MPH CAN BE EXPECTED. THE STRONG WINDS WILL RESULT IN PATCHY BLOWING DUST. WINDS SHOULD BEGIN TO GRADUALLY DIMINISH EARLY THIS EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS GREATER THAN 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. BE ESPECIALLY ALERT TO LOCALLY VERY POOR VISIBILITIES FROM BLOWING DUST ADJACENT TO OPEN FIELDS. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this wind advisory went out at Jun 5, 9:46 PM CDT, 6 hours 27 minutes earlier.
Area forecast discussion, Jun 5, 9:46 PM CDT, 6 hours 27 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LUBBOCK TX 946 PM CDT TUE JUN 5 2007 .UPDATE... UPDATED GRIDS AND ZFP PRODUCT TO LOWER POPS TO BELOW 15 PERCENT. THUNDERSTORM COMPLEX OVER THE PANHANDLE APPEARS TO BE WEAKENING AND IS MOVING MORE EAST THAN SOUTH. LOW LEVEL JET BEGINNING TO DEVELOP NOW ACROSS THE SOUTH PLAINS AND SHOULD FURTHER STRENGTHEN IN THE NEXT COUPLE OF HOURS. THUS ATMOSPHERE REMAINING SOMEWHAT MIXED TONIGHT WITH MILD TEMPERATURES AS PER GOING MINIMUM TEMPERATURE FORECAST. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 60 92 58 88 55 / 10 0 0 0 10 TULIA 64 91 64 91 58 / 10 10 10 0 10 PLAINVIEW 66 93 66 91 59 / 10 10 10 0 10 LEVELLAND 65 95 65 91 60 / 10 10 10 0 10 LUBBOCK 68 94 68 93 60 / 10 10 10 0 10 BROWNFIELD 66 96 67 92 62 / 10 10 10 0 10 CHILDRESS 68 94 71 97 64 / 10 20 10 0 10 SPUR 68 96 69 96 63 / 10 10 10 0 10 ASPERMONT 70 96 73 97 68 / 10 10 10 0 10 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 06/33
Hazardous weather outlook, Jun 5, 11:32 AM CDT, 16 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 1132 AM CDT TUE JUN 5 2007 TXZ021>044-061645- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1132 AM CDT TUE JUN 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE SURFACE PRESSURE GRADIENT IS EXPECTED TO TIGHTEN OVER THE SOUTH PLAINS ON WEDNESDAY. THIS WILL BRING THE POSSIBILITY OF STRONG WINDS WEST OF THE DRYLINE WEDNESDAY AFTERNOON. SUSTAINED WINDS OF 30 MPH OR GREATER WITH GUSTS EXCEEDING 40 MPH WILL BE POSSIBLE ESPECIALLY ON THE CAPROCK. ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE SATURDAY AND SUNDAY AS UPPER LEVEL ENERGY INTERACTS WITH INSTABILITY AND LOW LEVEL MOISTURE.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.